# SDR DALA2024052805583

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 DAMAGE WAS FOUND IN HOLES AT RH ENG DRAG FTG CLAMP-UP AND DRAG BRACE AS FOLLOWS: HOLE #11 CORROSION ON SKIN/FTG AT 10 O CLOCK POSITION, HOLE #12 CORROSION ON SKIN/ FTG ALL BORE, HOLE #13 CORROSION ON FTG BTW 1-3 O'CLOCK POSITION, HOLE #14 CORROSION ON SKIN/FTG BTW 12-2 O'CLOCK POSITION AND HOLE #15 SKIN/FTG ALL BORE IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00369: RH ENG DRAG FTG CLAMP-UP HOLES #14 AND #15 WERE REPAIRED PER CARD 5720-01100-05B AND HOLES #11, #12, #13 WERE REPAIRED PER PRI 617513-14 REV 4 AND ER/A 617513-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0360065)
